# SDR VNAA202508020003

- Difficulty date: May 24, 2025
- Submitted: August 2, 2025
- Operation: Air carrier
- Aircraft: N637NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15401
- Aircraft time: 10,824 hours, 11,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: SH670755427SH670
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CONNECTORS SUPPORT PLATES LH/RH (PX33, PX17, PX34, PX19) ON LH/RH MAIN WHEEL WELL.  CORROSION  WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01, EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01
